Log-algebraic identities on Drinfeld modules and special L-values

Chieh Yu Chang, Ahmad ElGuindy, Matthew A. Papanikolas

Research output: Contribution to journalArticle

1 Citation (Scopus)


We formulate and prove a log-algebraicity theorem for arbitrary rank Drinfeld modules defined over the polynomial ring Fq[θ]. This generalizes results of Anderson for the rank 1 case. As an application we show that certain special values of Goss L-functions are linear forms in Drinfeld logarithms and are transcendental.

Original languageEnglish
Pages (from-to)125-144
Number of pages20
JournalJournal of the London Mathematical Society
Issue number2
Publication statusPublished - 1 Apr 2018



  • 11G09 (primary)
  • 11J93 (secondary)
  • 11M38

ASJC Scopus subject areas

  • Mathematics(all)

Cite this